2017
Том 69
№ 6

All Issues

Asymptotic solution of a system of integro-differential equations

Zavizion G. V.

Full text (.pdf)


Abstract

An asymptotic solution of a system of inegro-differential equations is constructed for the case where turning points are present.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 12, pp 1819-1826.

Citation Example: Zavizion G. V. Asymptotic solution of a system of integro-differential equations // Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1617–1623.

Full text